MathSciNet Relay Station
MathSciNet bibliographic data
MR1972229 (2004c:34079) 34C05 (34C20)
Chavarriga, Javier; Giacomin, Hector; Giné, Jaume; Llibre, Jaume Local analytic integrability for nilpotent centers. Ergodic Theory Dynam. Systems 23 (2003), no. 2, 417–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement